# SDR AALA201904169002

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 29,155 hours, 11,519 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Return Spring
- Condition: Unreliable
- Location: Fo Seat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKE OFF, THE F/O SEAT SKID BACK TO REAR STOPS. AFTER RESET 6 POSITION # 7, SEAT SKID AGAIN. MAINTENANCE REPLACED THE F/O SEAT TRACK LOCK OUT PIN SPRING IAW CMM 25-11-39. OPS CHECK GOOD.
